MathSciNet Relay Station
MathSciNet bibliographic data
MR1052084 65R20 (31A10 35C15)
Atkinson, Kendall E.; Sloan, Ian H. The numerical solution of first-kind logarithmic-kernel integral equations on smooth open arcs. Math. Comp. 56 (1991), no. 193, 119–139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement